# SDR USAA061161

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 807 RBL 2 SHEAR TIE CORROSION.  CUT OUT DAMAGE, AND INSTALLED REPAIR IAW SRM 53-00-07 FIG 201 LEVEL 2, C53-107-02, DEFECT SIZE: 6 X 1 INCH.
